I just got put on 20 mg Latuda as an add on prescription for depression and for the past 3 nights I’m real nauseous a few hours before I take my nightly dosage. Is this a normal side effect that goes away with time or should I consider switching?
Nausea is absolutely a side effect of Latuda and the nightly occurrence should go away within 14 days. If it gets too unbearable though, contact your doctor or go to the nearest trauma center or hospital. If after 14 days this has not subsided or at least become quite reduced, you also need to seek medical help.
Very common (10% or more of users): Nausea (up to 17.4%)"
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Grandpa gave you some good advice... patience and symptomatic treatment if necessary. I started Latuda about 6 months ago and had some nausea for the first couple days but it resolved quickly. Now taking 120mg/day with no side effects at all and it's been a miracle medication for me.
Best regards and best of luck to you! Wildcat
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Sep 2018 • 2 answers
Updated 22 Feb 2014 • 1 answer
Updated 13 Apr 2019 • 7 answers
Updated 12 hours ago • 17 answers
Updated 31 Oct 2018 • 1 answer